# SDR 2008UALA00031

- Difficulty date: January 1, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 33,213 hours, 12,642 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1810
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD EMERGENCY RIGHT MESSAGE ON EMERGENCY LIGHT TEST PANEL.  FWD LAMP RIGHT WING AFT OVERWING EMERGENCY LIGHT ASSY IN OUT.  REPLACED RIGHT OVERWING EMERGENCY EXIT LIGHT, LAMPS OPS CHECKED OK.
